Journal article icon

Journal article

L 1-Framework for continuous dependence and error estimates for quasilinear anisotropic degenerate parabolic equations

Abstract:

We develop a general L 1-framework for deriving continuous dependence and error estimates for quasilinear anisotropic degenerate parabolic equations with the aid of the Chen-Perthame kinetic approach. We apply our L 1-framework to establish an explicit estimate for continuous dependence on the nonlinearities and an optimal error estimate for the vanishing anisotropic viscosity method, without imposition of bounded variation of the approximate solutions. Finally, as an example of a direct appl...

Expand abstract

Actions


Access Document


Authors


Karlsen, KH More by this author
Journal:
Transactions of the American Mathematical Society
Volume:
358
Issue:
3
Pages:
937-963
Publication date:
2006-03-05
DOI:
ISSN:
0002-9947
URN:
uuid:c6fdc125-0161-49a7-a6c2-86f41751f852
Source identifiers:
203272
Local pid:
pubs:203272

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP